# SDR FDEA202102160407

- Difficulty date: February 16, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 100,861 hours, 30,558 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA38539
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPT CEILING STA 1741 LBL 75 MAIN DECK SEAT TRACK CORRODED AT   NUT CLIP. MRKD REMOVED AND REPLACED FLOOR BOARD SUPPORT AFA3853-9 AT STA 1741 LBL 75 MAIN   DECK PER SRM 51-35-01 VOL.2.
